# SDR 2001UALA02173

- Difficulty date: October 26, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 5,077 hours, 1,594 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FORWARD OF THE BULK CARGO PIT THAT IS 2 FEET VERTICAL IN LENGTH AND 2 MM DEEP.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR  AT BODY STATION 1427 BETWEEN STRINGER 34L AND 36L.
